# SDR L1GA200000306

- Difficulty date: February 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 78,322 hours, 72,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD DOOR JAMB CORRODED 3 X 4 INCHES.
